# SDR 9JLA2021061522573

- Difficulty date: June 10, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N780BH
- Make and model: Lear 45LEAR
- Aircraft serial: 45431
- Aircraft time: 2,851 hours, 2,408 cycles
- System (JASC): 3300 · Lighting System
- Part: Control Box
- Part number: 4533108520005
- Condition: Misrepaired
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAINTENANCE TEAM WAS REQUIRED TO REPLACE THE DIODE CTR SW BOX ASSY. AS A RESULT OF A FAULT. THE MAINTENANCE STAFF ORDERED A REPLACEMENT CONTROL BOX FROM THE AIRCRAFT MANUFACTURE UPON RECEIVING THE REPAIRED CONTROL BOX (S/N A01332379-01) THE MX TEAM DISCOVERED THAT THE TWO CONNECTOR PLUGS ON THE CONTROL BOX WERE CLOCKED 180 DEGREES FROM THE CORRECT INSTALLATION, THUS UNABLE TO INSTALL INTO THE AIRCRAFT. THE MX TEAM ORDERED A SECOND CONTROL BOX FROM THE MFG. UPON RECEIVING THE SECOND REPAIRED CONTROL BOX (S/N MRP642912) THE MX TEAM FOUND BOTH WIRING CONNECTORS CLOCKED 180 DEGREES FROM THE CORRECT INSTALLATION. UNABLE TO INSTALL THE SECOND CONTROL BOX, THE MX TEAM ORDERED A THIRD REPAIRED CONTROL BOX (S/N 85129L). THIS ONE WAS ALSO FOUND TO HAVE WIRING CONNECTORS INSTALLED INCORRECTLY. THE MX TEAM CONTACTED THE BOMBARDIER CUSTOMER REP AND GOT APPROVAL TO RE-CLOCK THE CONNECTORS. THE CONTROL BOX WAS INSTALLED, FUNCTIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
